MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC TIBIA PS MOD INSRT SZ 3 11MM
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/02/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via clinical studies, exactech knee replacement study, that a 74 yo female patient who was initially implanted on (b)(6) 2012 on the right side for the primary diagnosis of osteoarthritis, had tibial loosening after a fall and underwent a revision approximately 5 years 3 months post the initial implant for mechanical loosening of a tibial component.The case report form indicates this event is possibly related to devices or procedure.The study indicates the event was resolved (b)(6) 2017.
 
Additional Manufacturer Narrative
No device return anticipated.Concomitant medical products: 02-010-01-0330 - logic femoral ps cem right sz 3, 204-04-33 - trapezoid tibial tray sz 3f/3t, 200-02-38 - three peg patella 38mm, 99 - femoral stem.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
After further review, it was determined there was no reported information indicating the device or procedure may have caused or contributed to the post traumatic event, "tibial loosening after a fall".As there is no written, electronic, or oral communication that alleges deficiencies related to the identity, quality, durability, reliability, safety, effectiveness, or performance of a device after it is released for distribution, this device issue is not considered a complaint.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 3 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key15105184
Report Number1038671-2022-00843
Device Sequence Number5213480
Product Code JWH
UDI-Device Identifier10885862047663
UDI-Public10885862047663
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLOGIC TIBIA PS MOD INSRT SZ 3 11MM
Device Catalogue Number02-012-35-3011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2022
Supplement Date Received by Manufacturer11/30/2022
Initial Report FDA Received Date07/26/2022
Supplement Report FDA Received Date12/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale
Patient Weight122 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American